# SDR 20000717SH019

- Difficulty date: January 7, 1999
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N96LT
- Make and model: Amd FALCON2000
- Aircraft serial: 72
- Engine: Garrtt TFE73131C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 4,762 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES AFTER TAKEOFF, CREW WAS ALERTED BY A NR 1 ENGINE ''OIL'' LIGHT ON MASTER CAUTION PANEL.  OIL PRESSURE WAS NORMAL.  AIRCRAFT RETURNED TO HOME BASE (MMU). ENGINE CHIP DETECTOR INSPECTION REVEALED A CHIP ABOUT .1250 INCH LONG.  DRAINED OIL FROM GEARBOX AND FOUND CHIPS IN OIL.  SOAP SAMPLE TAKEN, FOUND NORMAL.  CHIPS ANALYSED AND FOUND COMING FROM AIRFOIL SEPARATOR.  SEPARATOR REPLACED.  (X)
